# SDR IPXA2025062040113

- Difficulty date: June 10, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2216559501
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBD T/R HOLD OPEN ACTUATOR LINE LOWER FITTING CRACKED JP-110.REMOVED AND REPLACED 01 BRACKET P/N 221-6559-501, BTCH #0004403418. IAW A300/600, SRM 51-40-21
